MathSciNet Relay Station
MathSciNet bibliographic data
MR2457488 (2009m:60166) 60J05 (37A30 47A35 47B38)
Szarek, Tomasz The uniqueness of invariant measures for Markov operators. Studia Math. 189 (2008), no. 3, 225–233.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement